Open Access

A construction of generalized translation operators


Full Text

Coming Soon.





Article Information

TitleA construction of generalized translation operators
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 4, 86-92
MathSciNet MR2109219
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

V. A. Tesko, A construction of generalized translation operators, Methods Funct. Anal. Topology 10 (2004), no. 4, 86-92.


BibTex

@article {MFAT299,
    AUTHOR = {Tesko, V. A.},
     TITLE = {A construction of generalized translation operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {4},
     PAGES = {86-92},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=299},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues